# SDR ASAA2017122422985

- Difficulty date: December 24, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,113 hours, 6,240 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT WORKING,  CAN MAKE AND RECEIVE CALLS BUT CANNOT HEAR ANYTHING. RECEIVER CAN HEAR THE TRANSMISSIONS.   ACCOMPLISHED FIM 23-15 TASK 801. OPS CHECKED NORMAL. NO FAULTS. ACFT GROUNDED.
